Show simple item record

AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:52:22Zdc.date.accessioned
Available in OPARU since2018-05-09T08:52:22Zdc.date.available
Date of first publication1995dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordpower-series methodsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleON A FAMILY OF SUMMABILITY METHODS AND ONE-SIDED TAUBERIAN CONDITIONSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1006/jmaa.1995.1400dc.identifier.doiExternal
Source - Title of sourceJournal of Mathematical Analysis and Applicationssource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume196source.volume
Source - Issue1source.issue
Source - Year1995source.year
Source - From page99source.fromPage
Source - To page119source.toPage
Source - ISSN0022-247Xsource.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1995TH53400006uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record